# SDR 05FDEA00959

- Difficulty date: April 8, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 29,323 hours, 13,192 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Director
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FMS'S WENT INTO INDEPENDENT OPERATION COMPLIED WITH QRH WITHOUT SUCCESS.  F/O FLT DIR NR 2 LOST 34-73/3234.  F/O LOST EFIS/SGU, DIA LINE ON NA & PFD.   REPLACED AND CORRECTION FOR ALL 3 WRI'S. PERFORMED  ADJ/TEST PER RELATED AMM WDM 34-73-01, 34-65,01 FOUND CHAFFING AT 22XU TRANSFORMER CURRENT GEN. 2 REPAIRED CHAFING PER SMP AND "A" REPLACED BURNED PIN & CONNECTOR ON IDG FEEDER CABLE AT PYLON CONNECTION   OPS CHECK ALL SYSTEMS ON ENGINE RUN.
